MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; THULIO LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; THULIO LASER FIBER
Model Number K2016361
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned within the duration of this investigation.The device identified by the complaint information has not been received for evaluation.The state of the device and/or a root cause of the complaint as reported was not possible to confirm.However, it is acknowledged that dornier laser fibers are fragile, and must be handled with care as instructed in the applicable instructions for use for laser fibers.Additionally, all laser fibers manufactured at dmta are subject to 100% power performance testing, which verifies the devices are operating as intended.Should a laser fiber be returned allowing further analysis, details concerning the evaluation will be provided in a follow up report.
 
Event or Problem Description
Dmta quality was contacted regarding a thulio laser fiber which was reported to have failed stating the device, "broke.".

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
THULIO LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30144
MDR Report Key20480905
Report Number1037955-2024-00040
Device Sequence Number8266812
Product Code GEX
UDI-Device Identifier00810116023271
UDI-Public01008101160232711728033110F1323S
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2016361
Device Lot NumberF1323S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown